# SDR SWAA2022061618435

- Difficulty date: June 14, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 63,617 hours, 37,532 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Misinstalled
- Location: Fwd Service Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR GERT BAR DIFFICULT TO OPERATE / [01] FOUND GERT BAR IMPROPERLY INSTALLED; REINSTALLED GERT BAR PER AMM 25-66-01.
